MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ORBITAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK CORONARY ORBITAL ATHERECTOMY SYSTEM; CORONARY ORBITAL ATHERECTOMY DEVICE
Model Number DBEC-125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).System instructions for use manual states that slow flow and no reflow is a possible adverse event which can occur with use of the system.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
 
Event or Problem Description
Three treatment passes on low speed with a diamondback coronary orbital atherectomy device (oad) from the proximal to mid left anterior descending artery (lad).The treatment times were long.Another treatment was performed at high speed in the proximal lad, and the oad was removed.Imaging was performed, and slow flow was identified in the distal lad.The patient complained of chest pain.Nitroglycerin and adenosine were administered; normal flow was restored, and the patient's chest pain was resolved thereafter.The procedure was completed with angioplasty and stent placement.The patient was stable and was scheduled for discharge as planned.

Brand Name
DIAMONDBACK CORONARY ORBITAL ATHERECTOMY SYSTEM
Common Device Name
CORONARY ORBITAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
MDR Report Key11095351
Report Number3004742232-2020-00426
Device Sequence Number19004979
Product Code MCX
UDI-Device Identifier10852528005787
UDI-Public(01)10852528005787(17)211130(10)296879
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberDBEC-125
Device Catalogue Number70058-13
Device Lot Number296879
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;